I recently returned home from a 3-week stay at a hospital, where I had leg surgery, followed by a stay in a convalescent institute. During that time, I was administered a variety of pain killers (Oxycodone/APAP), Lavenox shots, as well as Lozarepam - on top of my daily viatmins and blood pressure pills (HDZ & Altace).
Once home, I've gradually weaned myself off of the Oxycodone/APAP and the Lorazepam... In the past couple of weeks, however, the usually mild and occasional spasms I used to experience in the diaphragm and esophagus, have accelerated to the extent that they wake me up at night, accompanied by pressure under the upper ribs, which is can be quite frightening...My meals are small - they do consist of salads, fruits, soups, spaghetti with soy, fish and occasional fowl...Camomille tea with honey and lemon...Plenty of bottled water...
Anybody out there familiar with the above symptoms and can share some healthy (sic!) advice?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.